# SDR FDEA201007242658

- Difficulty date: July 24, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20044
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, INTERNAL STRUCTURE FRAME BS 180, STRG 14L, STRG 10L, HAVE GOUGES.  REPAIR FRAME BS 1280 LT IAW SRM 53-00-07, FIG 201, REPAIR NR 1.THIS IS A CAT B REPAIR WITH SUPPLEMENTAL INSPECTIONS REQUIRED IAW TABLE 203 OF SRM 53-00-07, FIG 201, REPAIR NR 1. MAJOR REPAIR.
